# SDR 2021FA0000177

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: General aviation
- Aircraft: N35672
- Make and model: Cessna 172I
- Aircraft serial: 17256898
- Aircraft time: 8,587 hours
- Engine: Lyc O320E2D
- Engine time: 5,331 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Burned
- Location: Oil Press & Temp
- Part time: 183 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HOT WIRE FOR OIL PRESSURE AND TEMPERATURE GAUGE INST P/N OTP200K S/N ASL01103- BURNT ABOUT A 2FT SECTION OF MFG SUPPLIED WIRE- REMOVED OLD WIRE AND INSTALLED NEW WIRE 2FT P/N AT19118AWG - SOLDER WIRES TOGETHER AND HEAT SHRUNK ENTIRE WIRE
